Journal of Mathematics. Hungary

167

The journal publishes original scientific papers on various areas of mathematics, such as algebra, approximation theory, combinatorics, differential equations, functional analysis, geometry, information theory, number theory, numerical analysis, probability, mathematical statistics, statistical physics and topology.







Country:
Hungary
Indexing:
Present
Scientific areas:

Requirements
The volume of the article:
from 8 to 12 pages
Annotation volume:
up to 250 words
Publication Dates:
(after the adoption of the article by the publication)
from 2.5 to 4 months after the approval of the article for publication
Hirsch index:
21
Quartile:
3
Price (USD):

Additional services
Translation of 1 page of text (1800 characters):
(USD)

65.45